Carleson measures for analytic Besov spaces.

Título inglés Carleson measures for analytic Besov spaces.
Título español Medidas de Carleson para espacios de Besov analíticos.
Autor/es Arcozzi, Nicola ; Rochberg, Richard ; Sawyer, Eric
Organización Dip. Mat. Univ. Bologna, Bologna, Italia;Washington Univ. Dep. Math., St. Louis (Missouri), Estados Unidos;Dep. Math. Statist. McMaster Univ., Hamilton (Ontario), Canadá
Revista 0213-2230
Publicación 2002, 18 (2): 443-510, 33 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We characterize Carleson measures for the analytic Besov spaces. The problem is first reduced to a discrete question involving measures on trees which is then solved. Applications are given to multipliers for the Besov spaces and to the determination of interpolating sequences. The discrete theorem is also applied to analysis of function space on trees.
Clasificación UNESCO 120209
Palabras clave español Espacios de funciones holomorfas ; Espacios de Sobolev ; Espacio de medida ; Multiplicadores ; Espacios de Besov ; Medidas de Carleson
Código MathReviews MR1949836
Código Z-Math Zbl 1059.30051
Icono pdf Acceso al artículo completo